On the set of periods for the Morse-Smale diffeomorphisms on the disc with N holes

Juan Luis García Guirao, Jaume Llibre

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

3 Cites (Scopus)

Resum

Let Dn be the two-dimensional disc with n holes. We assume that Dn is compact. For every homological class of Morse-Smale diffeomorphisms on Dn without periodic points in its boundary, we provide an algorithm for characterizing its minimal set of Lefschetz periods. We give the complete classification of these sets of periods for. The main tool used for this characterization is the Lefschetz zeta function. © 2013 Copyright Taylor and Francis Group, LLC.
Idioma originalEnglish
Pàgines (de-a)1161-1173
RevistaJournal of Difference Equations and Applications
Volum19
Número7
DOIs
Estat de la publicacióPublicada - 1 de jul. 2013

Fingerprint

Navegar pels temes de recerca de 'On the set of periods for the Morse-Smale diffeomorphisms on the disc with N holes'. Junts formen un fingerprint únic.

Com citar-ho